Journal of Science of the Hiroshima University, Series A-I (Mathematics)

On $FC$-solvable groups

Noboru Nishigôri

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 25, Number 2 (1961), 367-368.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139803

Digital Object Identifier
doi:10.32917/hmj/1206139803

Mathematical Reviews number (MathSciNet)
MR0150203

Zentralblatt MATH identifier
0104.02301

Subjects
Primary: 20.40

Citation

Nishigôri, Noboru. On $FC$-solvable groups. J. Sci. Hiroshima Univ. Ser. A-I Math. 25 (1961), no. 2, 367--368. doi:10.32917/hmj/1206139803. https://projecteuclid.org/euclid.hmj/1206139803


Export citation

References

  • [1] A. M. Duguid and D. H. McLain, FC-nilpotent and FC-soluble groups, Proc. Cambridge Phil. Soc, 52 (1956), 391-398.
  • [2] K. A. Hirsch, On infinite soluble groups (III), Proc. London Math. Soc, 49 (1947), 184-194.
  • [3] K. A. Hirsch, On infinite soluble groups (V), J. London Math. Soc, 29 (1954), 250-251.
  • [4] N. Ito, Note on S-groups, Proc Japan Acad., 29 (1953), 149-150.
  • [5] B.H.Neumann, Groups with finite classes of conjugate elements, Proc. London Math. Soc, (3) 1 (1951), 241-256.